... need for concern
Flexeril - I took two 10 mg. within an hour. 2nd one mistake for other medicine. should there be a?
Question posted by bbt50690 on 19 July 2014
Last updated on 8 December 2018
My way to cook a 10mg Flexeril is there any way that she can take another one now
You may get very drowsy and sleep too long, but you should be ok.
If it's a one off incident then don't worry about it ... just miss you next dose. Be aware though ... if you experience any of these symptoms then please see a doctor as soon as possible.
Overdose symptoms may include drowsiness, fast heartbeat, tremors or shaking, slurred speech, confusion, nausea, vomiting, hallucinations (seeing things), chest pain, or seizure (convulsions).
- Flexeril uses and safety info
- Flexeril information for Healthcare Professionals (includes dosage details)
- Side effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.